Alert archive / Florida / Small Craft Advisories in 2019

Small Craft Advisory 9, NWS Melbourne, FL

February 8, 2019

NWS Melbourne, FL issued this small craft advisory at Feb 8, 2019, 3:35 AM EST. It took effect at Feb 9, 2019, 4:00 AM EST. It was in force for 59 hr.

The area

The counties it named.

The facts

Issued
Feb 8, 2019, 3:35 AM EST (08:35 UTC)
In effect from
Feb 9, 2019, 4:00 AM EST
Expired
Feb 11, 2019, 3:28 PM EST
In force
59 hr
Issued by
NWS Melbourne, FL

The text

As transmitted.

065 
WHUS72 KMLB 080835
MWWMLB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Melbourne FL
335 AM EST Fri Feb 8 2019

AMZ550-082130-
/O.NEW.KMLB.SC.Y.0009.190209T1200Z-190211T0300Z/
Flagler Beach to Volusia-Brevard County Line 0-20 nm-
335 AM EST Fri Feb 8 2019

...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM SATURDAY TO 10 PM EST
SUNDAY...

The National Weather Service in Melbourne has issued a Small
Craft Advisory, which is in effect from 7 AM Saturday to 10 PM
EST Sunday. 

* WINDS...Northeast to East 20 to 25 knots Saturday and Saturday
  night decreasing to 15 knots Sunday.

* WAVES/SEAS...Building 7 to 9 feet Saturday and Saturday night
  subsiding 6 to 7 feet Sunday afternoon and evening. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 20 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

AMZ570-082130-
/O.NEW.KMLB.SC.Y.0009.190209T1200Z-190211T0900Z/
Flagler Beach to Volusia-Brevard County Line 20-60 nm-
335 AM EST Fri Feb 8 2019

...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM SATURDAY TO 4 AM EST
MONDAY...

The National Weather Service in Melbourne has issued a Small
Craft Advisory, which is in effect from 7 AM Saturday to 4 AM EST
Monday. 

* WINDS...Northeast to East 25 knots Saturday and Saturday night
  with occasional gusts to Gale Force (34 knots), decreasing to 
  15 to 20 knots Sunday afternoon.

* WAVES/SEAS...Building rapidly 8 to 10 feet Saturday peaking at
  12 feet Saturday night. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 20 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

AMZ552-082130-
/O.NEW.KMLB.SC.Y.0009.190209T1500Z-190211T0300Z/
Volusia-Brevard County Line to Sebastian Inlet 0-20 nm-
335 AM EST Fri Feb 8 2019

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM SATURDAY TO 10 PM
EST SUNDAY...

The National Weather Service in Melbourne has issued a Small
Craft Advisory, which is in effect from 10 AM Saturday to 10 PM
EST Sunday. 

* WINDS...Northeast to East 20 to 25 knots Saturday afternoon into
  Saturday night decreasing to 15 knots Sunday.

* WAVES/SEAS...Building 7 to 9 feet Saturday night subsiding 6 to
  7 feet Sunday evening.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 20 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

AMZ572-082130-
/O.NEW.KMLB.SC.Y.0009.190209T1500Z-190211T0900Z/
Volusia-Brevard County Line to Sebastian Inlet 20-60 nm-
335 AM EST Fri Feb 8 2019

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM SATURDAY TO 4 AM EST
MONDAY...

The National Weather Service in Melbourne has issued a Small
Craft Advisory, which is in effect from 10 AM Saturday to 4 AM
EST Monday. 

* WINDS...Northeast to East 25 knots Saturday afternoon and 
  Saturday night with occasional gusts to Gale Force (34 knots), 
  decreasing to 15 to 20 knots Sunday afternoon.

* WAVES/SEAS...Building rapidly 8 to 10 feet late Saturday, 
  peaking at 12 feet Saturday night.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 20 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$
8 follow-up statements
388 
WHUS72 KMLB 082012
MWWMLB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Melbourne FL
312 PM EST Fri Feb 8 2019

AMZ575-102015-
/O.EXB.KMLB.SC.Y.0009.190210T0300Z-190211T0900Z/
Sebastian Inlet to Jupiter Inlet 20-60 nm-
312 PM EST Fri Feb 8 2019

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM SATURDAY TO 4 AM EST
MONDAY...

The National Weather Service in Melbourne has issued a Small
Craft Advisory, which is in effect from 10 PM Saturday to 4 AM
EST Monday. 

* WINDS...East winds 10 to 15 knots Saturday afternoon increasing
  to near 20 knots Saturday night.
 
* WAVES/SEAS...Building quickly to 9 to 11 feet late Saturday
  evening into Saturday night.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 20 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

AMZ555-102015-
/O.EXB.KMLB.SC.Y.0009.190210T0300Z-190211T0300Z/
Sebastian Inlet to Jupiter Inlet 0-20 nm-
312 PM EST Fri Feb 8 2019

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM SATURDAY TO 10 PM
EST SUNDAY...

The National Weather Service in Melbourne has issued a Small
Craft Advisory, which is in effect from 10 PM Saturday to 10 PM
EST Sunday. 

* WINDS...East winds 10 to 15 knots on Saturday afternoon
  increasing to 15 to 20 knots Saturday night.

* WAVES/SEAS...Building to 5 to 7 feet Saturday evening, then 7 
  to 9 feet Saturday night. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 20 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

AMZ550-102015-
/O.CON.KMLB.SC.Y.0009.190209T1200Z-190211T0300Z/
Flagler Beach to Volusia-Brevard County Line 0-20 nm-
312 PM EST Fri Feb 8 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM SATURDAY TO
10 PM EST SUNDAY...

* WINDS...Northeast to east 20 knots Saturday increasing to 20 to
  25 knots Saturday night through Sunday afternoon. 

* WAVES/SEAS...Building 7 to 9 feet Saturday and increasing to 8
  to 9 feet Saturday night through Sunday afternoon. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 20 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

AMZ570-102015-
/O.CON.KMLB.SC.Y.0009.190209T1200Z-190211T0900Z/
Flagler Beach to Volusia-Brevard County Line 20-60 nm-
312 PM EST Fri Feb 8 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM SATURDAY TO
4 AM EST MONDAY...

* WINDS...Northeast to east 25 to 30 knots Saturday and Saturday 
  night with occasional gusts to Gale Force (34 knots), then 
  remaining around 20 to 25 knots through late Sunday.

* WAVES/SEAS...Building rapidly 8 to 10 feet Saturday and lasting
  through late Sunday, while peaking at 12 feet Saturday night.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 20 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

AMZ552-102015-
/O.CON.KMLB.SC.Y.0009.190209T1500Z-190211T0300Z/
Volusia-Brevard County Line to Sebastian Inlet 0-20 nm-
312 PM EST Fri Feb 8 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM SATURDAY TO
10 PM EST SUNDAY...

* WINDS...Northeast to east 20 to 25 knots Saturday afternoon 
  into Saturday night, then remaining around 20 knots on Sunday.

* WAVES/SEAS...Building 7 to 9 feet Saturday night and lasting
  through late Sunday before subsiding.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 20 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

AMZ572-102015-
/O.CON.KMLB.SC.Y.0009.190209T1500Z-190211T0900Z/
Volusia-Brevard County Line to Sebastian Inlet 20-60 nm-
312 PM EST Fri Feb 8 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM SATURDAY TO
4 AM EST MONDAY...

* WINDS...Northeast to east 25 to 30 knots Saturday afternoon and
  Saturday night with occasional gusts to Gale Force (34 knots), 
  then remainin around 20 to 25 knots through late Sunday. 

* WAVES/SEAS...Building rapidly 8 to 10 feet late Saturday and
  lasting through late Sunday, peaking at 12 feet Saturday night.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 20 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$
431 
WHUS72 KMLB 090055
MWWMLB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Melbourne FL
755 PM EST Fri Feb 8 2019

AMZ550-092100-
/O.EXT.KMLB.SC.Y.0009.190209T0900Z-190211T0300Z/
Flagler Beach to Volusia-Brevard County Line 0-20 nm-
755 PM EST Fri Feb 8 2019

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 4 AM SATURDAY TO 10 PM
EST SUNDAY...

* WINDS...Northeast to east 20 knots Saturday increasing to 20 
  to 25 knots Saturday night through Sunday afternoon. 

* WAVES/SEAS...Building to 5 to 7 feet Saturday and increasing to
  6 to 8 feet Saturday night through Sunday afternoon. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 20 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

AMZ570-092100-
/O.EXT.KMLB.SC.Y.0009.190209T0900Z-190211T0900Z/
Flagler Beach to Volusia-Brevard County Line 20-60 nm-
755 PM EST Fri Feb 8 2019

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 4 AM SATURDAY TO 4 AM
EST MONDAY...

* WINDS...Northeast to east 25 to 30 knots Saturday and Saturday 
  night with occasional gusts to Gale Force (34 knots), then 
  remaining around 20 to 25 knots through late Sunday. 

* WAVES/SEAS...Building rapidly 8 to 10 feet Saturday and 
  lasting through late Sunday, while peaking at 12 feet Saturday 
  night. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 20 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

AMZ552-092100-
/O.CON.KMLB.SC.Y.0009.190209T1500Z-190211T0300Z/
Volusia-Brevard County Line to Sebastian Inlet 0-20 nm-
755 PM EST Fri Feb 8 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM SATURDAY TO
10 PM EST SUNDAY...

* WINDS...Northeast to east 20 to 25 knots Saturday afternoon 
  into Saturday night, then remaining around 20 knots on Sunday. 

* WAVES/SEAS...Building 7 to 9 feet Saturday night and lasting 
  through late Sunday before subsiding. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 20 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

AMZ572-092100-
/O.CON.KMLB.SC.Y.0009.190209T1500Z-190211T0900Z/
Volusia-Brevard County Line to Sebastian Inlet 20-60 nm-
755 PM EST Fri Feb 8 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM SATURDAY TO
4 AM EST MONDAY...

* WINDS...Northeast to east 25 to 30 knots Saturday afternoon 
  and Saturday night with occasional gusts to Gale Force (34 
  knots), then remainin around 20 to 25 knots through late 
  Sunday. 

* WAVES/SEAS...Building rapidly 8 to 10 feet late Saturday and 
  lasting through late Sunday, peaking at 12 feet Saturday 
  night. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 20 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

AMZ575-092100-
/O.CON.KMLB.SC.Y.0009.190210T0300Z-190211T0900Z/
Sebastian Inlet to Jupiter Inlet 20-60 nm-
755 PM EST Fri Feb 8 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM SATURDAY TO
4 AM EST MONDAY...

* WINDS...East winds 10 to 15 knots Saturday afternoon 
  increasing to near 20 knots Saturday night. 

* WAVES/SEAS...Building quickly to 9 to 11 feet late Saturday 
  evening into Saturday night. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 20 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

AMZ555-092100-
/O.CON.KMLB.SC.Y.0009.190210T0300Z-190211T0300Z/
Sebastian Inlet to Jupiter Inlet 0-20 nm-
755 PM EST Fri Feb 8 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM SATURDAY TO
10 PM EST SUNDAY...

* WINDS...East winds 10 to 15 knots on Saturday afternoon 
  increasing to 15 to 20 knots Saturday night. 

* WAVES/SEAS...Building to 5 to 7 feet Saturday evening, then 7 
  to 9 feet Saturday night. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 20 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$
740 
WHUS72 KMLB 091944
MWWMLB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Melbourne FL
244 PM EST Sat Feb 9 2019

AMZ550-552-110300-
/O.CON.KMLB.SC.Y.0009.000000T0000Z-190211T0300Z/
Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia-
Brevard County Line to Sebastian Inlet 0-20 nm-
244 PM EST Sat Feb 9 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST
SUNDAY...

* WINDS...Northeast to east increasing to 20 to 25 knots.
  
* WAVES/SEAS...Building to 6 to 8 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 20 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

AMZ570-572-110300-
/O.CON.KMLB.SC.Y.0009.000000T0000Z-190211T0900Z/
Flagler Beach to Volusia-Brevard County Line 20-60 nm-Volusia-
Brevard County Line to Sebastian Inlet 20-60 nm-
244 PM EST Sat Feb 9 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST MONDAY...

* WINDS...Northeast to east 25 to 30 knots with occasional gusts 
  to Gale Force (34 knots), then remaining around 20 to 25 knots 
  through late Sunday. 

* WAVES/SEAS...Building to 8 to 10 feet, peaking around 12 feet 
  Saturday night.
  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 20 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

AMZ575-110300-
/O.CON.KMLB.SC.Y.0009.190210T0300Z-190211T0900Z/
Sebastian Inlet to Jupiter Inlet 20-60 nm-
244 PM EST Sat Feb 9 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING
TO 4 AM EST MONDAY...

* WINDS...Northeast to east winds increasing to near 20 knots. 
 
* WAVES/SEAS...Building to 8 to 10 feet.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 20 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

AMZ555-110300-
/O.CON.KMLB.SC.Y.0009.190210T0300Z-190211T0300Z/
Sebastian Inlet to Jupiter Inlet 0-20 nm-
244 PM EST Sat Feb 9 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING
TO 10 PM EST SUNDAY...

* WINDS...Increasing to 15 to 20 knots. 

* WAVES/SEAS...Building to 7 to 9 feet.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 20 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$
707 
WHUS72 KMLB 100912
MWWMLB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Melbourne FL
412 AM EST Sun Feb 10 2019

AMZ570-572-575-110300-
/O.EXT.KMLB.SC.Y.0009.000000T0000Z-190211T1500Z/
Flagler Beach to Volusia-Brevard County Line 20-60 nm-Volusia-
Brevard County Line to Sebastian Inlet 20-60 nm-
Sebastian Inlet to Jupiter Inlet 20-60 nm-
412 AM EST Sun Feb 10 2019

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EST MONDAY...

* WINDS...East winds up to 20 to 25 knots offshore from the Cape
  northward, and 15 to 20 knots south, becoming southeast 15 to 20
  knots into tonight.

* WAVES/SEAS...9 to 12 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 20 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

AMZ550-552-555-110300-
/O.CON.KMLB.SC.Y.0009.000000T0000Z-190211T0300Z/
Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia-
Brevard County Line to Sebastian Inlet 0-20 nm-
Sebastian Inlet to Jupiter Inlet 0-20 nm-
412 AM EST Sun Feb 10 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS
EVENING...

* WINDS...East winds 15 to 20 knots, decreasing to 10 to 15 knots
  late in the afternoon and becoming southeast into tonight.

* WAVES/SEAS...6 to 9 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 20 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$
631 
WHUS72 KMLB 110223
MWWMLB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Melbourne FL
923 PM EST Sun Feb 10 2019

AMZ550-552-555-110900-
/O.EXT.KMLB.SC.Y.0009.000000T0000Z-190211T0900Z/
Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia-
Brevard County Line to Sebastian Inlet 0-20 nm-
Sebastian Inlet to Jupiter Inlet 0-20 nm-
923 PM EST Sun Feb 10 2019

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EST MONDAY...

* WINDS...East to Southeast winds 15 to 20 knots, decreasing
  overnight.
 
* WAVES/SEAS...5 to 7 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 20 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

AMZ570-572-575-111500-
/O.CON.KMLB.SC.Y.0009.000000T0000Z-190211T1500Z/
Flagler Beach to Volusia-Brevard County Line 20-60 nm-Volusia-
Brevard County Line to Sebastian Inlet 20-60 nm-
Sebastian Inlet to Jupiter Inlet 20-60 nm-
923 PM EST Sun Feb 10 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST
MONDAY...

* WINDS...East to Southeast winds up to 20 knots, becoming
  southeast and decreasing overnight.
 
* WAVES/SEAS...7 to 9 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 20 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$
408 
WHUS72 KMLB 110913
MWWMLB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Melbourne FL
413 AM EST Mon Feb 11 2019

AMZ552-555-111500-
/O.EXP.KMLB.SC.Y.0009.000000T0000Z-190211T0900Z/
/O.NEW.KMLB.SC.Y.0010.190211T0913Z-190211T1500Z/
Volusia-Brevard County Line to Sebastian Inlet 0-20 nm-
Sebastian Inlet to Jupiter Inlet 0-20 nm-
413 AM EST Mon Feb 11 2019

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 AM EST THIS MORNING...

The National Weather Service in Melbourne has issued a Small
Craft Advisory, which is in effect until 10 AM EST this morning. 

* WINDS...Southeast winds 15 knots this morning, decreasing 10 to
  15 knots.
 
* WAVES/SEAS...5 to 7 feet this morning.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 20 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

AMZ550-111015-
/O.EXP.KMLB.SC.Y.0009.000000T0000Z-190211T0900Z/
Flagler Beach to Volusia-Brevard County Line 0-20 nm-
413 AM EST Mon Feb 11 2019

...SMALL CRAFT ADVISORY HAS EXPIRED...


$$

AMZ570-572-575-112100-
/O.EXT.KMLB.SC.Y.0009.000000T0000Z-190211T2100Z/
Flagler Beach to Volusia-Brevard County Line 20-60 nm-Volusia-
Brevard County Line to Sebastian Inlet 20-60 nm-
Sebastian Inlet to Jupiter Inlet 20-60 nm-
413 AM EST Mon Feb 11 2019

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON...

* WINDS...Southeast winds 15 to 20 knots, decreasing during the
  day. 

* WAVES/SEAS...6 to 8 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 20 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$
271 
WHUS72 KMLB 111509
MWWMLB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Melbourne FL
1009 AM EST Mon Feb 11 2019

AMZ552-555-111615-
/O.EXP.KMLB.SC.Y.0010.000000T0000Z-190211T1500Z/
Volusia-Brevard County Line to Sebastian Inlet 0-20 nm-
Sebastian Inlet to Jupiter Inlet 0-20 nm-
1009 AM EST Mon Feb 11 2019

...SMALL CRAFT ADVISORY HAS EXPIRED...

Seas will still build to 5 to 6 feet away from the coast into this
afternoon.

$$

AMZ570-572-575-112100-
/O.CON.KMLB.SC.Y.0009.000000T0000Z-190211T2100Z/
Flagler Beach to Volusia-Brevard County Line 20-60 nm-Volusia-
Brevard County Line to Sebastian Inlet 20-60 nm-
Sebastian Inlet to Jupiter Inlet 20-60 nm-
1009 AM EST Mon Feb 11 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON...

* WINDS...Southeast winds around 15 knots.
  

* WAVES/SEAS...6 to 8 feet subsiding to 5 to 6 feet late in the
  day.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 20 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$
348 
WHUS72 KMLB 112028
MWWMLB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Melbourne FL
328 PM EST Mon Feb 11 2019

AMZ570-572-575-112130-
/O.CAN.KMLB.SC.Y.0009.000000T0000Z-190211T2100Z/
Flagler Beach to Volusia-Brevard County Line 20-60 nm-Volusia-
Brevard County Line to Sebastian Inlet 20-60 nm-
Sebastian Inlet to Jupiter Inlet 20-60 nm-
328 PM EST Mon Feb 11 2019

...SMALL CRAFT ADVISORY WILL BE ALLOWED TO EXPIRE AT 4 PM...

The National Weather Service in Melbourne has expired the Small 
Craft Advisory. 

Small craft should still exercise caution as seas will build to 5
to 6 feet.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this small craft advisory went out at Feb 7, 9:04 PM EST, 6 hours 31 minutes earlier.

Area forecast discussion, Feb 7, 9:04 PM EST, 6 hours 31 minutes before
Area Forecast Discussion
National Weather Service Melbourne FL
904 PM EST Thu Feb 7 2019

.UPDATE...

No significant changes to the forecast, although latest
observations suggest winds will taper off slightly sooner than
earlier guidance. Latest XMR sounding reflects significantly eroding
low level flow, which may add to the potential for patchy fog
development near dawn.

Tonight...(previous) A deep layer ridge will remain in place,
resulting in light winds and mostly clear skies. Only concern
overnight is the potential for fog given good radiational cooling
and collapsing low-level flow. Opted to maintain patchy fog
wording across all zones given proximity to the ridge axis and
slight uptick in low- level moisture. Overnight lows generally in
the mid to upper 50s, a bit warmer in Martin County.

Friday...A mid and upper level trough will pass well north of the
area tomorrow as deep ridging remains firmly in place aloft. The
trough's attendant surface front will migrate into the deep south
and northern Gulf of Mexico through the day, effectively causing
the surface ridge to collapse overtop the area. As a result, winds
will remain light while gaining a slight onshore component due to
differential heating. Like today, little noticeable change from
the day before, with perhaps a slight uptick in low-level moisture
(dewpoints) and a few more clouds. Afternoon temps again about
5-10 degrees above climatology: around 80F near the coast and
81-83F across the interior.

&&

.AVIATION...VFR through midnight. Eroding low level flow will lead
to calm sfc winds through the overnight, contributing to patchy
fog development. IFR visibility possible for all terminals
08-12Z. Onshore flow returns late Friday ahead of an approaching
boundary.

&&

.MARINE...
Tonight-Friday...High pressure will remain centered over the
waters overnight before collapsing Friday in advance of the next
front. Winds will remain gentle and generally onshore at or below
10 knots. Seas 2 feet, up to 3 feet well offshore.

&&

.PRELIMINARY POINT TEMPS/POPS...
DAB  58  78  61  69 /   0   0  10  30
MCO  58  83  61  76 /   0   0  10  30
MLB  59  79  65  74 /   0  10  20  30
VRB  59  80  65  75 /   0  10  20  30
LEE  59  82  59  72 /   0   0  10  20
SFB  59  81  60  73 /   0   0  10  30
ORL  59  82  60  75 /   0   0  10  30
FPR  58  80  66  75 /   0  10  20  30

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...None.
AM...None.
&&

Smith/Pendergrast
Hazardous weather outlook, Feb 7, 10:31 AM EST, 17 hours 4 minutes before
Hazardous Weather Outlook
National Weather Service Melbourne FL
1031 AM EST Thu Feb 7 2019

AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141-
144-147-080345-
Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia-
Brevard County Line to Sebastian Inlet 0-20 nm-
Sebastian Inlet to Jupiter Inlet 0-20 nm-Flagler Beach to Volusia-
Brevard County Line 20-60 nm-Volusia-
Brevard County Line to Sebastian Inlet 20-60 nm-
Sebastian Inlet to Jupiter Inlet 20-60 nm-Inland Volusia-
Northern Lake-Orange-Seminole-Southern Brevard-Osceola-
Indian River-Okeechobee-St. Lucie-Martin-Coastal Volusia-
Southern Lake-Northern Brevard-
1031 AM EST Thu Feb 7 2019

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.

.DAY ONE...TODAY AND TONIGHT.

.RIP CURRENT IMPACT...
Weather and ocean conditions will produce a moderate risk for
dangerous rip currents at the beaches of east central Florida.
The greatest threat for rip currents will be between 1230 PM and
630 PM due to tidal effects. If you choose to enter the chilly
surf today, do so only near a lifeguard, and never swim alone.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
A strong high pressure ridge will build over the central and
eastern U.S. this weekend, remaining centered well north of
Florida. Conditions will become breezy to windy across the region
with building seas, rough surf, and increasing shower chances.

.SPOTTER INFORMATION STATEMENT...
Spotter activation will not be needed today.

Smith/Cristaldi

Nearby

Small Craft Advisories in Florida, 2019Every small craft advisory in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.